Document Type

Article

Publication Date

2013

Keywords

Bilinear operators, Singular integrals, Calderon-Zygmund theory, Commutators.

Abstract

A notion of compactness in the bilinear setting is explored. Moreover, commutators of bilinear Caldeŕon-Zygmund operators and multiplication by functions in a certain subspace of the space of functions of bounded mean oscillations are shown to be compact.

Publication Title

Proceedings of the American Mathematical Society

Volume

141

Issue

10

First Page

3609

Last Page

3621

Required Publisher's Statement

First published in Proceedings of the American Mathematical Society in volume 141, number 10; 2013, published by the American Mathematical Society

Comments

This version is the author's post print.

Subjects - Topical (LCSH)

Linear operators; Compact operators; Calderón-Zygmund operator; Singular integrals; Commutators (Operator theory)

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS